Are you M Fidan?

Claim your profile

Publications (1)2.14 Total impact

  • [show abstract] [hide abstract]
    ABSTRACT: Toxic epidermal necrolysis (TEN) is a rare dermatological disease that causes serious morbidity and mortality. It may be caused by antibiotics, anticonvulsants, nonsteroidal anti-inflammatory agents, allopurinol, infections, autoimmune diseases, and radiotherapy. A 49-year-old man was admitted to our hospital because of skin changes. Prophylactic phenytoin was administered, and cranial radiotherapy was planned for brain metastases. During these treatments, erythematous lesions and blisters were observed on his scalp, face, neck, the front and back of his body, and his arms. Detachment of the skin, especially on the back, was also observed. TEN was diagnosed, and phenytoin was discontinued. Methylprednisolone 80 mg/day IV and intravenous immunoglobulin 1 g/kg/day were applied for treatment. After 10 days, skin recovery and re-epithelialization were established, temperature decreased, and mucosal hemorrhage ceased. The patient was discharged after 2 weeks.
    Medical Oncology 02/2011; 29(2):686-9. · 2.14 Impact Factor